# SDR AALA991711

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 31
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT AT SEAT 31 INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP AT SEAT 31.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
